# SDR 2000UALA00049

- Difficulty date: January 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Aircraft time: 60,085 hours, 34,475 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31074107
- Part serial: 0783
- Condition: Leaking
- Location: Cabin
- Part time: 37 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL PROOF PRESSURE TEST EVACUATION SLIDE MR 25699-447 FAILED TO HOLD AIR.  THE LEAK WAS AT THE JOINT BETWEEN THE ASPIRATOR TUBE AND THE SLIDE MAIN TUBE.  SENT SLIDE ASSEMBLY TO VENDOR FOR WARRANTY REPAIR.
